Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Discomfort in the abdomen. Diagnosed with tumors and fibroids. Chances of ovarian cancer?

I am experiencing discomfort in my abdomin left side. It s really noticible when I feel gas traveling through my abdomen . I was diagnosed with fibroid tumors years ago but was told they don t normally cause pain. I checked the symptoms of ovarian cancer and I don t have any of them. This has been going on for over a month.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There are many reasons for discomfort in the abdomen. You shouls get yourself examined by a doctor and also carry out some investigations so that the exact cause can be found out. It is not possible to confirm if you have ovarian cancer without investigations. fibroids although do not cause pain by themselves but their overgrowth can sometimes cause discomfort.

You can also take some antacids for your gas problems.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor